# SDR DXTA2024121301483

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 5,035 hours, 3,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6401356000
- Part serial: 005173
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS FLASHING REGARDLESS OF SWITCH POSITION COULD NOT DUPLICATE FLASJIING ON EMERGENCY LIGHTS BUT FOUND TILAT EMERGENCY LIGHTS SWITCH POSITION REMAINED LLLUMINATED IN ARM POSITION WHILE IN USE WITH MAIN BATTERIES.DISCONNECTED  AFT BA'ITERY PACK AND NOW LIGHTS DO NOT ILLUMINATE 1N ARM POSITION \VHJLE BEING "PJGGY BACKED" OFF MAIN BA 'ITERIES. THIS CONFRRMED AFT BA 'ITERY PACK IS TIIE ISSUE. R&R. AFT L!MERGL!NCY BATTERY PACK W/ TESTED UNIT IA W EMB 505 AMM 33-52-00 OPS CHECK GOOD NOW LIGHTS ONLY ILLUMINATE WITH RESPECTIVE POSITION OF SWLTCH.
